MathSciNet Relay Station
MathSciNet bibliographic data
MR1834564 49M15 (65K10 65T60)
Razzaghi, M.; Yousefi, S. Legendre wavelets method for the solution of nonlinear problems in the calculus of variations. Math. Comput. Modelling 34 (2001), no. 1-2, 45–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement